# SDR SWAA2022032459818

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP DOOR CORNER LOWER AFT SCUFF PLATE CRACKED. / REMOVED AND REPLACED AFT SCUFF PLATE AFT CARGO COMP DOOR CORNER AS PER B737-700 SRM 51-40-02-0G-0 AND AMM 53-11-02-020-801
